MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "during aspiration, gas was consistently retrieved, raising suspicion of a leak in the catheter body.For the sake of the patient's safety, a new catheter was replaced".No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided one video showing a cvc catheter whilst inside the patient.The customer is observed aspirating the proximal extension line.No obvious defects or anomalies were observed.The customer also returned multiple components from a cvc kit including a lidstock.Signs of use in the form of biological material were observed.Visual analysis did not reveal any defects or anomalies on the returned catheter.Further analysis of the guide wire revealed kinking along the j-bend; however, as the customer makes no reference to this, it is assumed that this occurred in transit to the investigation facility.The catheter body length from the juncture hub to the distal tip measured 218mm, which is within the specification limits of 207mm-227mm per catheter product drawing.The catheter body outer diameter measured 2.39mm, which is within the specification limits of 2.39mm-2.49mm per catheter extrusion product drawing.The catheter was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".A lab inventory syringe filled with water was attached to all extension lines and flushed.No leaks or blockages were observed.The returned catheter was then tested per bs en iso 10555-1 section 4.7.1 (amrq-000071 rev.15) which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 320 kpa for 30 seconds.The device was connected to a leak tester and pressurized to 300 kpa for 30 seconds with the distal end occluded.The extension lines were connected individually to the leak tester, and when pressurized, no catheter backflow or leaks were detected from any portion of the catheter.The ifu provided with the kit informs the user, "check lumen patency by attaching a syringe to each extension line and aspirate until free flow of venous blood is observed".The ifu also states, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".A device history record review was performed and no relevant findings were identified.The report of a leaking catheter body was not confirmed through complaint investigation of the returned sample.All lumens passed functional leak testing performed per iso 10555-1 and no evidence of leakage, backflow, or inter-lumen crossover was observed with any of the lumens.Based on the customer report and testing of the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23926176
Report Number3006425876-2025-01208
Device Sequence Number21166753
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)250409(17)270325(10)71F25D0208(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25703-E
Device Lot Number71F25D0208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown